Alert archive / Virginia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 263, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Sep 14, 2019, 5:37 PM EDT for 5 counties in Virginia. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2019, 5:37 PM EDT (21:37 UTC)
- Expired
- Sep 14, 2019, 6:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, VA, Floyd County, VA, Montgomery County, VA, Pulaski County, VA, Wythe County, VA
The radar
The Roanoke radar (KFCX), 39 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 5:45 PM EDT | TSTM WND DMG | 1 Sse Pulaski, VA | TREE DOWN ALONG CASE KNIFE ROAD. |
| Sep 14, 6:40 PM EDT | TSTM WND DMG | 2 Wnw Indian Valley, VA | A TREE DOWN ON HORSERIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
564
WUUS51 KRNK 142137
SVRRNK
VAC035-063-121-155-197-142230-
/O.NEW.KRNK.SV.W.0263.190914T2137Z-190914T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
537 PM EDT Sat Sep 14 2019
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Pulaski County in southwestern Virginia...
Western Floyd County in southwestern Virginia...
Northeastern Wythe County in southwestern Virginia...
Northeastern Carroll County in southwestern Virginia...
Southwestern Montgomery County in southwestern Virginia...
* Until 630 PM EDT
* At 537 PM EDT, a severe thunderstorm was located over Pulaski,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pulaski...
Dublin...
Indian Valley...
Willis...
and Allisonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
If on or near Claytor Lake, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3701 8096 3714 8086 3703 8029 3677 8048
TIME...MOT...LOC 2137Z 289DEG 24KT 3705 8080
HAIL...1.00IN
WIND...60MPH
$$
PW2 follow-up statements
957
WWUS51 KRNK 142200
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
600 PM EDT Sat Sep 14 2019
VAC197-142209-
/O.CAN.KRNK.SV.W.0263.000000T0000Z-190914T2230Z/
Wythe VA-
600 PM EDT Sat Sep 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN WYTHE COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3691 8077 3694 8080 3694 8081 3696 8081
3707 8072 3699 8032 3677 8048
TIME...MOT...LOC 2159Z 310DEG 20KT 3697 8072
$$
VAC035-063-121-155-142230-
/O.CON.KRNK.SV.W.0263.000000T0000Z-190914T2230Z/
Pulaski VA-Floyd VA-Carroll VA-Montgomery VA-
600 PM EDT Sat Sep 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN PULASKI...SOUTHWESTERN FLOYD...NORTHEASTERN CARROLL
AND SOUTHWESTERN MONTGOMERY COUNTIES...
At 559 PM EDT, a severe thunderstorm was located over Allisonia,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pulaski...
Indian Valley...
Willis...
Allisonia...
and Claytor Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Claytor Lake, get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3691 8077 3694 8080 3694 8081 3696 8081
3707 8072 3699 8032 3677 8048
TIME...MOT...LOC 2159Z 310DEG 20KT 3697 8072
HAIL...1.00IN
WIND...60MPH
$$
PW579
WWUS51 KRNK 142227
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
627 PM EDT Sat Sep 14 2019
VAC035-063-121-155-142237-
/O.EXP.KRNK.SV.W.0263.000000T0000Z-190914T2230Z/
Pulaski VA-Floyd VA-Carroll VA-Montgomery VA-
627 PM EDT Sat Sep 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN PULASKI...SOUTHWESTERN FLOYD...NORTHEASTERN CARROLL AND
SOUTHWESTERN MONTGOMERY COUNTIES WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
Remember, a Severe Thunderstorm Warning still remains in effect for
southwestern Floyd and eastern Carroll counties until 700 PM EDT.
LAT...LON 3691 8077 3694 8080 3694 8081 3696 8081
3707 8072 3699 8032 3677 8048
TIME...MOT...LOC 2227Z 289DEG 24KT 3692 8054
$$
PWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 2:58 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Sep 14, 2:58 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 258 PM EDT Sat Sep 14 2019 .SYNOPSIS... A cold front to our west will move east tonight into Sunday. High pressure will build south into our region early next week. && .NEAR TERM /THROUGH SUNDAY/... As of 230 PM EDT Saturday... A cold front from western Pennsylvania extending southward to eastern Tennessee will move east this afternoon into Sunday. Scattered showers and thunderstorms are developing ahead and along the cold front. Convection will develop in the mountains this afternoon and move east into tonight. SPC has indicated there is a Marginal Risk of severe weather for portions of the forecast area along and west of the Blue ridge this afternoon into this evening. Isolated strong downburst winds are possible on the periphery of weak to moderate mid-level southwesterlies. The mean flow aloft may slow the frontal passage across the Mid Atlantic region. Clouds and a few showers will linger into tonight. The combination of light winds and low level moisture will result in areas of fog overnight into Sunday morning. Low temperatures tonight will range from the mid 50s in the mountains to the mid 60s in the piedmont. High pressure will build in from the north on Sunday and push down the spine of the Appalachians as tropical cyclone Humberto spins off the coast of the Carolinas. Isolated showers and thunderstorms may be possible on Sunday mainly in the southeast. With the trend of the models lighter with potential for convection on Sunday, decided to decrease pops on Sunday. High temperatures on Sunday will vary from the upper 70s in the mountains to the mid 80s in the Piedmont. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... As of 215 PM EDT Saturday... Generally quiet and mostly dry weather conditions expected through this period as the region increasingly comes under the influence of a high amplitude subtropical ridge drifting slowly eastward from the central U.S. The weak front that is moving through the forecast area today will stall and eventually wash out just to our south across North Carolina. Meanwhile, Tropical Storm Humberto will be moving northeastward off the GA/SC coast, which will likely help induce subsidence to some extent across our area. The only real potential for precipitation during this time frame will be across the northwest NC mountains and the far southwest corner of VA where terrain influence and differential heating along with the lingering front, northeast surface flow behind the dissipating front, and improved moisture convergence, could lead to a few afternoon showers or thunderstorms. A weak upper trough will be moving through the mean flow across OH/PA/MD area, which may result in an isolated threat for showers/thunderstorms north of I-64, again mainly afternoon/evening. Thus, at this point, pops through the period are 30% at best, confined to the far southwest. Much of the period will be dry with pops below 15%. Temperatures will be on the warm side and well above normal, but not to the degree we experienced last week. GFS/ECMWF are a bit at odds with regard to the 500mb temperatures, but an average around +18C appears to be a good bet, as compared to the +20 to +22C we saw earlier this week. Amplifying northerly flow aloft on the east side of the upper ridge could save us from the extreme heat we saw last week. Thus, not expecting the widespread 90s like last week, more in the range of mid 80s west to lower 90s east/Piedmont. /Confidence in Forecast Parameters/ Temperatures - Moderate, Precipitation Probabilities - Low to Moderate, Thunderstorm Probabilities - Low, Winds - Moderate. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... As of 230 PM EDT Saturday... Mostly dry with normal to slightly above normal temperatures through the period. The synoptics will continue to be a large scale, highly amplified upper ridge dominating the eastern half of the U.S., with the axis remaining just to our west. Tropical cyclone Humberto will turn east and move further away from the U.S. and out to sea. Surface high pressure will linger over and to the northeast of the area. This will result in mostly sunny to partly sunny conditions, yet with a very weak wedge in place, temperatures should stay near to just above normal and not reach the widespread 90s of this past week. However, the ECMWF/GFS to differ notably from +20C ECMWF to closer to +16C-+18C GFS. Generally followed the NBM for pop guidance, which paints some 20-30% values in the southwestern and western mountains, but little to none elsewhere. Confidence in rainfall is low and meaningful rainfall appears highly unlikely at this time, leaving some areas in a continuing low-end drought. /Confidence in Forecast Parameters/ Temperatures - Moderate to High, Precipitation Probabilities - Low, Thunderstorm Threat - Low, && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 208 PM EDT Saturday... Wedge of cool stable air along and east of the Appalachian is mixing out this afternoon as a cold front approaches from the west. Widespread MVFR (isolated IFR conditions) can be expected until the cold front dislodges the stable air, with gradual improvement back to VFR this afternoon. Scattered MVFR showers and thunderstorms are likely along the front especially in the mountains this afternoon into tonight. The KBCB, KLWB, KROA and KBLF tafs have the chance for a thunderstorm this afternoon into this evening. Winds near thunderstorms will be erratic and gusty. Behind the front ceilings lower to MVFR for much of southwest Virginia, northwest North Carolina and southeast West Virginia. Also expecting MVFR fog, especially in the mountains. High pressure will build into the area behind the cold front on Sunday. Sunday conditions will continue to gradually improve to widespread VFR. Medium confidence in ceilings,visibilities and winds during the taf period. .Extended Aviation Discussion... VFR conditions will continue Sunday night. A tropical cyclone along the southeast Atlantic Coast early in the week, will induce a dry north wind. This should promote VFR from Monday through Wednesday. Isolated to scattered MVFR storms are possible in the west on Thursday. Forecast confidence this time period is average. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...KK NEAR TERM...KK SHORT TERM...RAB LONG TERM...RAB AVIATION...AMS/KK
Hazardous weather outlook, Sep 14, 3:11 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 311 PM EDT Sat Sep 14 2019 NCZ001>006-018>020-VAZ032>035-043>047-058-059-151100- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte- 311 PM EDT Sat Sep 14 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ007-009>020-022>024-WVZ042>044-507-508-151100- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll- Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 311 PM EDT Sat Sep 14 2019 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms will be possible through the evening. One or two of these could become severe and produce localized damaging wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RAB
In the hours before
Special weather statement, Sep 14, 4:11 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
411 PM EDT Sat Sep 14 2019
VAZ020-142045-
Bath-
411 PM EDT Sat Sep 14 2019
...A STRONG THUNDERSTORM WILL AFFECT BATH COUNTY UNTIL 445 PM EDT...
At 410 PM EDT, a strong thunderstorm was located near Mountain Grove,
moving east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Millboro...
Warm Springs...
Hot Springs...
Nimrod Hall...
and Lake Moomaw.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3822 7971 3820 7956 3818 7951 3815 7953
3817 7949 3816 7944 3810 7949 3808 7948
3804 7952 3803 7951 3792 7962 3800 8000
3810 7993 3813 7994 3815 7992 3818 7992
3827 7980
TIME...MOT...LOC 2010Z 282DEG 26KT 3814 7985
PWSpecial weather statement, Sep 14, 4:28 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
428 PM EDT Sat Sep 14 2019
VAZ010-011-142115-
Giles-Bland-
428 PM EDT Sat Sep 14 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BLAND AND SOUTHWESTERN
GILES COUNTIES UNTIL 515 PM EDT...
At 427 PM EDT, a strong thunderstorm was located over Clear Fork,
moving east at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bluefield...
Bastian...
Rocky Gap...
Long Spur...
and Mechanicsburg.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3725 8120 3727 8115 3724 8083 3713 8089
3711 8093 3708 8091 3707 8094 3717 8124
TIME...MOT...LOC 2027Z 283DEG 19KT 3721 8117
PWSpecial weather statement, Sep 14, 4:39 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
439 PM EDT Sat Sep 14 2019
VAZ009-015-142130-
Grayson-Smyth-
439 PM EDT Sat Sep 14 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SMYTH AND WESTERN
GRAYSON COUNTIES UNTIL 530 PM EDT...
At 438 PM EDT, a strong thunderstorm was located near Chilhowie,
moving east at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Chilhowie...
Whitetop...
Sugar Grove...
Troutdale...
and Rugby.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3674 8138 3658 8146 3658 8157 3661 8165
3662 8162 3664 8161 3664 8162 3679 8170
3681 8172
TIME...MOT...LOC 2038Z 290DEG 16KT 3674 8175
PWSpecial weather statement, Sep 14, 4:44 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
444 PM EDT Sat Sep 14 2019
VAZ009-012-142130-
Wythe-Smyth-
444 PM EDT Sat Sep 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SMYTH AND WYTHE
COUNTIES UNTIL 530 PM EDT...
At 443 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Favonia to Adwolf. Movement was east
at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Wytheville...
Marion...
Chilhowie...
Rural Retreat...
and Max Meadows.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3680 8170 3705 8103 3697 8083 3694 8081
3692 8078 3682 8098 3680 8105 3678 8109
3677 8109 3676 8114 3676 8127 3674 8138
TIME...MOT...LOC 2043Z 284DEG 20KT 3702 8112 3680 8160
PWSpecial weather statement, Sep 14, 5:22 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
522 PM EDT Sat Sep 14 2019
VAZ010-012-013-142215-
Pulaski-Bland-Wythe-
522 PM EDT Sat Sep 14 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN BLAND, EASTERN WYTHE,
AND PULASKI COUNTIES UNTIL 615 PM EDT...
At 521 PM EDT, a strong thunderstorm was located over Long Spur,
moving southeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Pulaski...
Dublin...
Allisonia...
Max Meadows...
and Long Spur.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are on or near Claytor Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 3717 8094 3715 8086 3715 8085 3714 8083
3709 8058 3708 8058 3708 8057 3689 8071
3688 8073 3688 8074 3702 8105
TIME...MOT...LOC 2121Z 297DEG 16KT 3708 8091
PWSpecial weather statement, Sep 14, 5:30 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
530 PM EDT Sat Sep 14 2019
VAZ019-142215-
Alleghany-
530 PM EDT Sat Sep 14 2019
...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY COUNTY UNTIL 615 PM
EDT...
At 530 PM EDT, a strong thunderstorm was located near Callaghan,
moving east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Alleghany...
Covington...
Clifton Forge...
Low Moor...
and Selma.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3786 7974 3780 7981 3778 7984 3777 7985
3770 7993 3770 7994 3766 7999 3774 8026
3778 8024 3778 8022 3779 8023 3783 8020
3784 8018 3785 8018 3787 8016
TIME...MOT...LOC 2130Z 278DEG 20KT 3780 8014
PWThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 3:59 PM EDT | Special Weather Statement | RNK | Smyth | 46 min |
| Sep 14, 4:11 PM EDT | Special Weather Statement | RNK | Bath | 34 min |
| Sep 14, 4:28 PM EDT | Special Weather Statement | RNK | Bland | 47 min |
| Sep 14, 4:39 PM EDT | Special Weather Statement | RNK | Smyth | 51 min |
| Sep 14, 4:44 PM EDT | Special Weather Statement | RNK | Smyth, Wythe | 46 min |
| Sep 14, 5:22 PM EDT | Special Weather Statement | RNK | Pulaski | 53 min |
| Sep 14, 5:30 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 45 min |
| Sep 14, 5:57 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski, Wythe | 41 min |
| Sep 14, 6:04 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt, Craig | 39 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.